Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
141 Doctors are Online

Pregnancy conception taken, irritation in uterus, light bleeding, pain in abdomen with nausea. Explain?

Hi, I m jasmin. I got married 3 monts ago. Me and my husband decided to start family soon. Thatswhy after my 2nd period i start taking pregnacy conception medicine, but soon i start irritation in my utrus. I took frequent trips to toilet due to this irritation, not only this i had very light bleeding 9 days before my due date, it was very light and stoped after two days but now i m experiencing alott of pain in my right side of lower abdomen and also time to time nausea . Mt due date of mensis is 7th january 2013. now i m confuse what is this. plz help me. thnks.
Asked On : Sun, 6 Jan 2013
Answers:  1 Views:  25
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
General & Family Physician 's  Response
Sep 2013
Thanks for the query to H.C.M. Forum.
Irritation started in uterus , so may be due to contraception drugs as you indicated yourself.
This type of bleeding sometimes heavy other times light , we call as irregular bleeding.
Irregular bleeding with pain on the right lower abdominal site may be due to .
1 Poly Cystic Ovarian Disease ( pcod) as this is very common disease in this age group with these symptoms.

2 The 2nd possibility may be due to appendix , as you are complaining that there is pain in lower right abdomen with nausea , so may be due to appendix infection . Diagnosis can be confirmed by ultrasound of appendix.
In my opinion consult a gynecologist and get his opinion for pcod .
Good luck.
Answered: Sat, 14 Dec 2013
I find this answer helpful

2 Doctors agree with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor